# SDR GTIA2019090934607

- Difficulty date: September 9, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 13,696 hours, 5,928 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE NEED SERVICE. SERVICED L2 DOOR ASSIT BOTTLE IAW AMM 52-22-00. LEAK CHECK GOOD.
